# SDR A6WA200740219

- Difficulty date: April 25, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 10,297 hours, 9,333 cycles
- Engine: Ge CF343B1
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Wheel
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

HIGH SPEED ABORTED TAKE-OFF DUE TO NOSEWHEEL VIBRATION. SPEED WAS 135 KNOTS, BRAKE TEMPS WERE 7-7-7-7.  COMPLIED WITH REJECTED TAKEOFF INSPECTION IAW AMM 05-51-27-210-801.  NO DAMAGE NOTED.  (K)
